# SDR YYFAN120MN

- Difficulty date: May 15, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Flight Dir
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH FLIGHT DIRECTORS FAILED IN FLIGHT.
